Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the topological structure of even-dimensional complete intersections

Authors: A. S. Libgober and J. W. Wood
Journal: Trans. Amer. Math. Soc. 267 (1981), 637-660
MSC: Primary 57R15; Secondary 14M10, 57R65
MathSciNet review: 626495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological connected sum decomposition into indecomposable pieces is given for complete intersections, and these pieces are described by plumbing constructions.

The principal technical results are structure theorems for the intersection form on the middle dimensional homology and the submodule of spherical classes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R15, 14M10, 57R65

Retrieve articles in all journals with MSC: 57R15, 14M10, 57R65

Additional Information

PII: S 0002-9947(1981)0626495-9
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia